Asymptotic matricial models and QWEP property for q-Araki-Woods von Neumann algebras

Abstract : Using Speicher central limit Theorem we provide Hiai's q-Araki-Woods von Neumann algebras with nice asymptotic matricial models. Then, we use this model and an elaborated ultraproduct procedure, to show that all q-Araki-Woods von Neumann algebras are QWEP.
Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2006, 232 (2), pp.295-327
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00077608
Contributeur : Alexandre Nou <>
Soumis le : mercredi 31 mai 2006 - 14:04:16
Dernière modification le : vendredi 6 juillet 2018 - 15:18:04
Document(s) archivé(s) le : lundi 5 avril 2010 - 22:01:33

Fichiers

Identifiants

Citation

Alexandre Nou. Asymptotic matricial models and QWEP property for q-Araki-Woods von Neumann algebras. Journal of Functional Analysis, Elsevier, 2006, 232 (2), pp.295-327. 〈hal-00077608〉

Partager

Métriques

Consultations de la notice

143

Téléchargements de fichiers

85